# SDR VTZA97388

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 2612 · Fire Detection
- Part: Fire Button
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

IAD/SYR - FLT 6585 - DURING TAXI-OUT AT 0530 HOURS, EXPERIENCED A LT FIRE WARNING BELL THAT WOULD NOT TEST.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE WAS DISPATCHED.  MAINTENANCE FOUND THE PUSH TO CANCEL BUTTON WAS STUCK IN THE CLOSED POSITION.  MAINTENANCE FREED AND CLEANED THE SWITCH ASSEMBLY, FUNCTIONALLY TESTED THE SYSTEM IAW MAINTENANCE PROCEDURES AND THEN RELEASED THE AIRCRAFT FOR SERVICE.  (X)
